# SDR ASAA0540704

- Difficulty date: December 2, 2005
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737490
- Aircraft serial: 28890
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 6935352Y1
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND AFT CARGO BAY STRINGER CLIP GOUGED.  REMOVED AND REPLACED STRINGER CLIP IAW B737-400 SRM 51-40-02.  (M)
